# SDR AALA202501295774

- Difficulty date: January 7, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 45,071 hours, 18,975 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WHEEL WELL INBOARD VAPOR BARRIER HAS 8 INCH CRACK. REMOVED DAMAGE EXISTING REPAIR AND VISUALLY INSPECTED AREA OF LEFT AND VAPOR BARRIER AT BS 663 AND LBL 31. PER B737-NG AARD 57-10-10-9 AND PER B737-NG SRM 57-10-10-2R-2 PARAGRAPH 6. APPLIED PERMANENT REPAIR
